# SDR SWAA041660

- Difficulty date: June 10, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 40,803 hours, 37,072 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B5756
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  NR 3 MAIN TIRE BLEW ON TAKEOFF.  BLOWN TIRE DAMAGED RT WING INBOARD, GROUND SPOILER, INBOARD MID FLAP, INBOARD FORE FLAP, INBOARD T/E FLAP, INBOARD MID FLAP AND FUSELAGE SKIN AT BS 382, STRINGER 14L.  REMOVED AND REPLACED NR 3 MAIN TIRE/WHEEL ASSEMBLY PER MM.  REPAIRED RT WING, INBOARD MID FLAP, INBOARD T/E FLAP, INBOARD GROUND SPOILER, INBOARD FORE FLAP, AND SKIN PER MM AND SRM.
